Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Formonide in long term consumption?

doctor, my boy is a 4 year old kid.he is frequently having coughing,especially in night.he cant sleep at all. we went to see a chest specialist.he told to take formonide 100 inhaler twice daily.his class teacher told to take ayurveda midicine,allopathy inhalers may cause addiction to it.i am confused now.is there any side effects for formonide in long term use?
Thu, 8 Jul 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

In my experience, these medicines do not cause addiction. If you stop using them, the symptoms of the original disease can resume, but this is not like addiction. I would take a chest specialist's advice about a chest disorder over a school teacher's advice, if I can say that without offense.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Asthma


What are the side effects of Formonide in long term consumption?

Hi, In my experience, these medicines do not cause addiction. If you stop using them, the symptoms of the original disease can resume, but this is not like addiction. I would take a chest specialist s advice about a chest disorder over a school teacher s advice, if I can say that without offense. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist